# SDR CA960923023

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Hook
- Condition: Dirty
- Location: Down & Lock Rh
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LOWERING LANDING GEAR, THE RIGHT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED. EMERGENCY SYSTEM USE TO GET A SAFE INDICATION. THE DOWN AND LOCK HOOK WAS FOUND DIRTY.
